Translator Disclaimer
May 2020 On the global rigidity of sphere packings on $3$-dimensional manifolds
Xu Xu
Author Affiliations +
J. Differential Geom. 115(1): 175-193 (May 2020). DOI: 10.4310/jdg/1586224843

Abstract

In this paper, we prove the global rigidity of sphere packings on $3$-dimensional manifolds. This is a $3$-dimensional analogue of the rigidity theorem of Andreev–Thurston and was conjectured by Cooper and Rivin in [5]. We also prove a global rigidity result using a combinatorial scalar curvature introduced by Ge and the author in [13].

Citation

Download Citation

Xu Xu. "On the global rigidity of sphere packings on $3$-dimensional manifolds." J. Differential Geom. 115 (1) 175 - 193, May 2020. https://doi.org/10.4310/jdg/1586224843

Information

Received: 14 March 2017; Published: May 2020
First available in Project Euclid: 7 April 2020

zbMATH: 07192790
MathSciNet: MR4081933
Digital Object Identifier: 10.4310/jdg/1586224843

Subjects:
Primary: 52C25, 52C26

Rights: Copyright © 2020 Lehigh University

JOURNAL ARTICLE
19 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.115 • No. 1 • May 2020
Back to Top